Open Access
Translator Disclaimer
July 2008 Compact locally maximal hyperbolic sets for smooth maps: fine statistical properties
Sébastien Gouëzel, Carlangelo Liverani
J. Differential Geom. 79(3): 433-477 (July 2008). DOI: 10.4310/jdg/1213798184

Abstract

Compact locally maximal hyperbolic sets are studied via geometrically defined functional spaces that take advantage of the smoothness of the map in a neighborhood of the hyperbolic set. This provides a self-contained theory that not only reproduces all the known classical results, but also gives new insights on the statistical properties of these systems.

Citation

Download Citation

Sébastien Gouëzel. Carlangelo Liverani. "Compact locally maximal hyperbolic sets for smooth maps: fine statistical properties." J. Differential Geom. 79 (3) 433 - 477, July 2008. https://doi.org/10.4310/jdg/1213798184

Information

Published: July 2008
First available in Project Euclid: 18 June 2008

zbMATH: 1166.37010
MathSciNet: MR2433929
Digital Object Identifier: 10.4310/jdg/1213798184

Rights: Copyright © 2008 Lehigh University

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.79 • No. 3 • July 2008
Back to Top